Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Operads of moduli spaces of points in $ \mathbb{C}^d$


Author: Craig Westerland
Journal: Proc. Amer. Math. Soc. 141 (2013), 3029-3035
MSC (2010): Primary 14D22, 55N91, 55P48, 55R12, 55R80
DOI: https://doi.org/10.1090/S0002-9939-2013-11577-7
Published electronically: May 31, 2013
MathSciNet review: 3068956
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the structure of the homology of an operad built from the spaces $ \mathrm {TH}_{d, n}$ of configurations of points in $ \mathbb{C}^d$, modulo translation and homothety. We find that it is a mild generalization of Getzler's gravity operad, which occurs in dimension $ d=1$.


References [Enhancements On Off] (What's this?)

  • [CGK09] L. Chen, A. Gibney, and D. Krashen, Pointed trees of projective spaces, J. Algebraic Geom. 18 (2009), no. 3, 477-509. MR 2496455 (2011a:14072)
  • [CLM76] F. R. Cohen, T. J. Lada, and J. P. May, The Homology of Iterated Loop Spaces, Lecture Notes in Mathematics 533, Springer Verlag, Berlin, 1976. MR 0436146 (55:9096)
  • [EKMM97] A. D. Elmendorf, I. Kriz, M. A. Mandell, and J. P. May, Rings, Modules, and Algebras in Stable Homotopy Theory, Mathematical Surveys and Monographs, vol. 47, American Mathematical Society, Providence, RI, 1997. With an appendix by M. Cole. MR 1417719 (97h:55006)
  • [Get94] E. Getzler, Two-dimensional topological gravity and equivariant cohomology, Comm. Math. Phys. 163 (1994), no. 3, 473-489. MR 1284793 (95h:81100)
  • [Get95] -, Operads and moduli spaces of genus 0 Riemann surfaces, The Moduli Space of Curves (Texel Island, 1994), Progr. Math., vol. 129, Birkhäuser Boston, Boston, MA, 1995, pp. 199-230. MR 1363058 (96k:18008)
  • [GJ94] E. Getzler and J. D. S. Jones, Operads, homotopy algebra and iterated integrals for double loop spaces, preprint: hep-th/9403055 (1994).
  • [GK94] V. Ginzburg and M. Kapranov, Koszul duality for operads, Duke Math. J. 76 (1994), no. 1, 203-272. MR 1301191 (96a:18004)
  • [GK98] E. Getzler and M. M. Kapranov, Modular operads, Compositio Math. 110 (1998), no. 1, 65-126. MR 1601666 (99f:18009)
  • [Kle01] J. R. Klein, The dualizing spectrum of a topological group, Math. Ann. 319 (2001), no. 3, 421-456. MR 1819876 (2001m:55037)
  • [KSV95] T. Kimura, J. Stasheff, and A. A. Voronov, On operad structures of moduli spaces and string theory, Comm. Math. Phys. 171 (1995), no. 1, 1-25. MR 1341693 (96k:14019)
  • [May72] J. P. May, The Geometry of Iterated Loop Spaces, Lecture Notes in Mathematics, 271, Springer Verlag, Berlin, 1972. MR 0420610 (54:8623b)
  • [MT91] M. Mimura and H. Toda, Topology of Lie groups. I, II, Translations of Mathematical Monographs, vol. 91, American Mathematical Society, Providence, RI, 1991. Translated from the 1978 Japanese edition by the authors. MR 1122592 (92h:55001)
  • [SW03] P. Salvatore and N. Wahl, Framed discs operads and Batalin-Vilkovisky algebras, Q. J. Math. 54 (2003), no. 2, 213-231. MR 1989873 (2004e:55013)
  • [Vor00] A. A. Voronov, Homotopy Gerstenhaber Algebras, Conference Moshé Flato 1999, Math. Phys. Stud., 22, vol. II, Kluwer, Dordrecht, 2000, pp. 307-331. MR 1805923 (2002d:55009)
  • [Wes08] C. Westerland, Equivariant operads, string topology, and Tate cohomology, Math. Ann. 340 (2008), no. 1, 97-142. MR 2349769 (2008k:55014)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14D22, 55N91, 55P48, 55R12, 55R80

Retrieve articles in all journals with MSC (2010): 14D22, 55N91, 55P48, 55R12, 55R80


Additional Information

Craig Westerland
Affiliation: Department of Mathematics and Statistics, University of Melbourne, Parkville, VIC, 3010, Australia

DOI: https://doi.org/10.1090/S0002-9939-2013-11577-7
Received by editor(s): June 24, 2011
Received by editor(s) in revised form: December 1, 2011
Published electronically: May 31, 2013
Additional Notes: The author was partially supported by NSF grant DMS-0705428 and ARC grant DP1095831
Communicated by: Brooke Shipley
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society